# SDR DALA2017012400604

- Difficulty date: January 23, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 76,222 hours, 58,049 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 547-609
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT REPAIR ON SEAT TRACK PLUG LBL 22, BS 547-550 AND BS 606-609.  THE REPAIR PLUGS WERE REPLACED IAW SRM 53-05 FIG.4, 51-10-3 PAR. 21, 14, 38, AND 51-30-1.
